# SDR DALA2019071504279

- Difficulty date: July 13, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 53,410 hours, 23,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5651 OVERWING EXIT PLACARD IS MISSING-LOC 25A. CORRECTIVE ACTION: REPLACED LENS AS REQUIRED. REF AMM 33-51. (5927092)
